JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 94
On Hardy-Hilbert's Integral Inequality with Parameters

    Authors: Leping He, Mingzhe Gao, Weijian Jia,  
    Keywords: Hardy-Hilbert integral inequality, Hölder's inequality, Weight function, Beta function.  
    Date Received: 01/08/03  
    Date Accepted: 28/08/03  
    Subject Codes:

26D15, 46C99.

    Editors: Lokenath Debnath,  

In this paper, by means of a sharpening of Hölder's inequality, Hardy-Hilbert's integral inequality with parameters is improved. Some new inequalities are established.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login